Péritonites biliaires par perforation des canaux intrahépatiques. Deux nouveaux cas - Biliary peritonitis by perforation of intrahépatic biliary ducts. Two new cases

Ould Said, H.; Dubois, A.; Cabanettes, L.; Marry, J.P.; Vallat, G.; Marchal, G.

Journal de Chirurgie (Paris 1908) 120(10): 551-553

1983


ISSN/ISBN: 0021-7697
Accession: 077097232

Download citation:  
Text
  |  
BibTeX
  |  
RIS

Article/Abstract emailed within 1 workday
Payments are secure & encrypted
Powered by Stripe
Powered by PayPal